I take it too its 50mg is it safe to take together I took it for 2 days with the buspar but stopped because of shakey feelings
Buspar and Zoloft if taken together may produce a side effect called serotonin syndrome which can become fatal, there are several symptoms one of which is feeling shakey or shakes. I suggest you consult with your doctor and/or a pharmacist and follow there direction. As with the Buspar that you are presently taking you are only in week 2 and it takes about 5 to 6 weeks to start getting the full benefit of the drug, you have to be patient with these drugs they are not an instant fix. Hope this helps you
Serotonin syndrome is a rare reaction. You are on a small dose of zoloft. You probably have no worries about it. Many of us are on two or three drugs that could cause it. You probably don't feel right because you stopped the zoloft. You can't just stop it. Your dr would not order something that would harm you. Your pharmacist would warn you if he was concerned.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Is Buspar and Zoloft ok to take together ? Is Anyone on this combination ? Drug interaction checker?
Posted 13 Jan 2012 • 3 answers
Posted 28 Apr 2013 • 2 answers
Posted 22 Dec 2013 • 4 answers
Posted 27 Oct 2015 • 3 answers
Posted 13 days ago • 2 answers